# SDR MALA975998

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125892
- Condition: Worn
- Location: Rh Ob Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING IN MSP WHEN BRAKES ARE APPLIED, FULL RIGHT NOSEWHEEL AUTHORITY IS REQUIRED TO MAINTAIN DIRECTIONAL CONTROL. WHEN TAXIING TO GATE, NOTICED RIGHT BRAKE VERY WEAK.  MAINTENANCE REPLACED THE POWER BRAKE VALVE AND THE RIGHT OUTBOARD BRAKE.  TAXI CHECK GOOD.
